| Catalog Number |
04625374160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coaguchek vantus serial number is (b)(6).The product has not been received for further investigation at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Section e3: occupation is patient/consumer.
Event or Problem Description
There was an allegation of questionable results from coaguchek vantus meter, serial number: (b)(6).At 8:54 am the meter result was 3.6 inr.At 9:10 am the meter result was 6.0 inr.At 10:03 am the meter result was 1.3 inr.The customer's therapeutic range is 2.0-3.0 inr.